# SDR DL757081350

- Difficulty date: October 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 75,684 hours, 38,741 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAILSAFE STRAP ON THE RT SIDE OF THE FS 900 BULKHEAD CORRODED.  REMOVED AND REPLACED DAMAGED STRAP PER BLUEPRINT.
